I'm only on my 2nd day of treatment~2x day/3 weeks~and am experiencing nausea and a metallic taste in my mouth. Nausea was not listed under the most common side effects and as this is only my 2nd day I'm wondering if it will continue to be a problem or lessen as my body gets used to it. Pepto has not helped. Also I've r/o other causes of nausea.
Nosun4me; If you have not and are still having problems you should let the doctor know, It does list all of the side effects you have mentioned so if they are continuing You should check in with the doctor and let them know that this is happening to you. Not really a good feeling best of luck to you. Chuck1957
- Efudex Information for Consumers
- Efudex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Efudex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2010 • 1 answer
Posted 9 Sep 2010 • 1 answer
Posted 10 Jan 2011 • 2 answers
Posted 22 Oct 2015 • 1 answer
Saxenda - Has anyone experienced a metallic taste in their mouth? 5 days ins and only side effect so
Posted 14 Dec 2015 • 0 answers